# SDR 08FDEA03976

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57110533207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLES DURING ACCOMPLISHMENT OF SB A300-57-6049 (HOLE I, L, N, U) ON VERTICAL FLANGE, C 47, RHS.  REPAIR PERFORMED BY OVERSIZING THE HOLES, EXTERNAL FITTING CUT OUT AT HOLE I AND NDT FOR DAMAGE FREE CONDITION IAW RAS/70512903/024/2008 ISS A, APPROVED BY EA 6-5710-123133.
